Alert archive / Massachusetts / Gale Warnings in 2025
Gale Warning 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Jan 4, 2025, 11:43 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2025, 11:43 AM EST (16:43 UTC)
- Expired
- Jan 4, 2025, 9:30 PM EST
- In force
- 10 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
527 WHUS71 KBOX 041643 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1143 AM EST Sat Jan 4 2025 ANZ235-237-256-050545- /O.UPG.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ /O.NEW.KBOX.GL.W.0001.250104T1643Z-250105T0000Z/ Rhode Island Sound-Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1143 AM EST Sat Jan 4 2025 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Rhode Island Sound, Block Island Sound and Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ230-236-050000- /O.EXT.KBOX.SC.Y.0002.000000T0000Z-250105T0000Z/ Boston Harbor-Narragansett Bay- 1143 AM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 3 feet. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ231>234-050545- /O.CON.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- 1143 AM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay, Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...Until 7 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-251-254-255-050545- /O.CON.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1143 AM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Massachusetts Bay and Ipswich Bay, Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm and Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. * WHEN...Until 7 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
511 WHUS71 KBOX 041753 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1253 PM EST Sat Jan 4 2025 ANZ255-050700- /O.UPG.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ /O.EXA.KBOX.GL.W.0001.000000T0000Z-250105T0000Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1253 PM EST Sat Jan 4 2025 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 8 feet. * WHERE...Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ235-237-256-050000- /O.CON.KBOX.GL.W.0001.000000T0000Z-250105T0000Z/ Rhode Island Sound-Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1253 PM EST Sat Jan 4 2025 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Rhode Island Sound, Block Island Sound and Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ230-236-050600- /O.EXT.KBOX.SC.Y.0002.000000T0000Z-250105T0600Z/ Boston Harbor-Narragansett Bay- 1253 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 35 kt and waves 2 to 3 feet. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ231>234-050700- /O.CON.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- 1253 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...West winds 20 to 25 kt with gusts up to 40 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay, Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...Until 7 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-251-254-050700- /O.CON.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 1253 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Massachusetts Bay and Ipswich Bay and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 7 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
951 WHUS71 KBOX 042245 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 545 PM EST Sat Jan 4 2025 ANZ235-237-256-050600- /O.EXT.KBOX.GL.W.0001.000000T0000Z-250105T0600Z/ Rhode Island Sound-Block Island Sound- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 545 PM EST Sat Jan 4 2025 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet. * WHERE...Rhode Island Sound, Block Island Sound and Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ255-050600- /O.EXT.KBOX.GL.W.0001.000000T0000Z-250105T0600Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 545 PM EST Sat Jan 4 2025 ...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 8 feet. * WHERE...Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for hazardous conditions. && $$ ANZ231>234-051200- /O.CON.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- 545 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay, Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...Until 7 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-236-050600- /O.CON.KBOX.SC.Y.0002.000000T0000Z-250105T0600Z/ Boston Harbor-Narragansett Bay- 545 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 2 to 3 feet. * WHERE...In Massachusetts coastal waters, Boston Harbor. In Rhode Island coastal waters, Narragansett Bay. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-251-254-051200- /O.CON.KBOX.SC.Y.0001.000000T0000Z-250106T0000Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 545 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary, Massachusetts Bay and Ipswich Bay and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 7 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
592 WHUS71 KBOX 050230 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 930 PM EST Sat Jan 4 2025 ANZ235-237-051530- /O.CAN.KBOX.GL.W.0001.000000T0000Z-250105T0600Z/ /O.EXB.KBOX.SC.Y.0001.000000T0000Z-250106T0300Z/ Rhode Island Sound-Block Island Sound- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...West winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Rhode Island Sound and Block Island Sound. * WHEN...Until 10 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ256-051530- /O.CAN.KBOX.GL.W.0001.000000T0000Z-250105T0600Z/ /O.EXB.KBOX.SC.Y.0001.000000T0000Z-250106T1800Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 kt and seas 5 to 8 feet. * WHERE...Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island. * WHEN...Until 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ255-051530- /O.CAN.KBOX.GL.W.0001.000000T0000Z-250105T0600Z/ /O.EXB.KBOX.SC.Y.0001.000000T0000Z-250106T1800Z/ Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 20 to 30 kt and seas 5 to 8 feet. * WHERE...Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket. * WHEN...Until 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ230-236-050330- /O.CAN.KBOX.SC.Y.0002.000000T0000Z-250105T0600Z/ Boston Harbor-Narragansett Bay- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... West winds 15 to 20 kt are expected overnight. $$ ANZ231>234-051530- /O.EXT.KBOX.SC.Y.0001.000000T0000Z-250106T0600Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Cape Cod Bay, Nantucket Sound, Vineyard Sound and Buzzards Bay. * WHEN...Until 1 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ250-254-051530- /O.EXT.KBOX.SC.Y.0001.000000T0000Z-250106T1800Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet. * WHERE...Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary and Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm. * WHEN...Until 1 PM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ251-051200- /O.EXT.KBOX.SC.Y.0001.000000T0000Z-250105T1200Z/ Massachusetts Bay and Ipswich Bay- 930 PM EST Sat Jan 4 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 2 to 4 feet. * WHERE...Massachusetts Bay and Ipswich Bay. * WHEN...Until 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Jan 4, 10:19 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Jan 4, 10:19 AM EST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1019 AM EST Sat Jan 4 2025
.SYNOPSIS...
Dry, blustery, and cold weather is on tap for the region this
weekend. A Mid Atlantic snowstorm will probably miss us to the south
Monday. Otherwise, mainly dry, blustery and cold weather with below
normal temperatures will persist most of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 AM Update:
Have increased wind and gusts for this afternoon as the 850mb
jet nears 60 knots. Do not expect the full amount to mix to the
surface, though 30 to 40 knots is not out of the question, which
is shy of advisory level winds. In general, previous forecast is
in good shape, would note that the higher end of any gusts may
be closer to 40 mph, coming off east slopes of the Berkshires,
the hills of Worcester County, and Connecticut northeast hills.
See previous discussion below.
-------------------------------------------------
Pressure gradient begins to tighten behind the cold frontal passage
from overnight, bringing blustery NW winds starting this morning.
Mixing up to 800mb will allow for gusty winds of 25 to 35 mph. Cold
air advection will be accompanied by the strong NW winds. High temps
will range from the low 20s in the high terrain to the low 30s along
the coastal plain. With the gusty winds, the feels like temperature
will be 10-15 degrees cooler than the actual air temp. Light snow
showers are possible in high-terrain of the Berkshires from leftover
lake effect streamers. Any snow that does fall will be light, no
more than a coating to an inch.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Winds will diminish slightly overnight as mixing wont be as strong
as during the day. However, NW gusts of 15-25mph will continue. This
will keep overnight lows from plummeting into the single digits,
instead staying in the upper teens to low 20s. The feels like
temperature will however be in the single digits to low teens.
Not much change on Sunday, with continued gusty NW winds of 20-
30mph. Highs again range from the low 20s to the low 30s. A weak
shortwave drops south from northern New England early in the day,
but lack of mid to upper-level moisture will prevent accumulating
snowfall. It is not out of the question that there may be some snow
flurries Sunday morning, especially north of the Mass Pike.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Key Messages
* Cold and mainly dry through the end of next week
* Slight chance for some snow showers over the south coast Sunday
night into Monday
A few large synoptic features remain rather stagnant during this
portion of the forecast, meaning not much change to the sensible
weather outcomes expected. The first such features area a broad mid
level cutoff, and its corresponding surface low pressure, over the
Maritimes. The second such features is a high pressure over central
Canada and the northern Plains. This combination will maintain a
colder W to NW flow across our region through next week, and steer
and early week storm to our south. Near to below normal temperatures
anticipated through the end of next week.
While dry weather is expected to prevail across southern New England
through next week, there remains a low probability (20-30%) for
measurable precipitation reaching as far north as the south coast of
RI and MA sometime Monday into Monday night. Expecting more clouds
than sunshine at a minimum, but there remains time for these details
to change with later forecasts.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today... High confidence.
VFR with gusty NW winds at 25-35 knots, possibly higher over
the high terrain in western MA. Light snow showers are possible
mainly over the Berkshires, but could make it as far west as
BDL. Strato Cumulus have formed this morning between 025 and
040. There could be periods of MVFR esspically near higher
elevations.
Tonight... High confidence.
VFR: Less gusty, but NW winds of 15-25 knots continue.
Sunday... High confidence.
VFR. Gusty NW winds of 15-25 knots.
KBOS TAF...High confidence in TAF.
VFR. WNW winds gusting 20-25 knots, with 30-35 knots possible in
the late afternoon. Strato cumulus will likely stay at VFR
levels around 040 today. Gusty winds continue tonight and much
of Sunday
KBDL TAF...High confidence in TAF.
VFR. Winds turn more NW by morning with gusts of 20-30 knots by
late morning. Strato cumulus could bring very brief periods of
MVFR this morning, but should stay around 040 today. Non zero
chance for a snow shower late this afternoon. Gusty winds
continue into Sunday.
Outlook /Sunday through Tuesday/
Sunday Night: VFR. Breezy.
Monday: VFR. Breezy. Slight chance SN.
Monday Night: VFR. Windy with local gusts up to 30 kt.
Tuesday through Wednesday: VFR. Windy with gusts up to 30 kt.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High- greater than 60 percent.
High confidence.
Small Craft Advisories continue into this weekend. Model
guidance shows gusty winds continuing for the next several days.
Given all the wind, wave heights will remain elevated for quite
awhile as well.
Outlook /Sunday Night through Wednesday/...
Sunday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas.
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of snow.
Monday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of seas approaching 5 ft. Slight
chance of snow.
Tuesday: Strong winds with gusts up to 30 kt. Areas of rough
seas. Freezing spray likely.
Tuesday Night through Wednesday: Strong winds with gusts up to
30 kt. Rough seas up to 10 ft. Freezing spray likely.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for ANZ230-
236.
Small Craft Advisory until 7 PM EST Sunday for ANZ231>235-237-
250-251-254>256.
&&
SYNOPSIS...Belk/KP
NEAR TERM...Dooley/KP
SHORT TERM...KP
LONG TERM...Belk
AVIATION...Belk/Dooley/KP
MARINE...Belk/KPNearby
Gale Warnings in Massachusetts, 2025Every gale warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.